Description
Flarin Ibuprofen 200mg 12 Soft Capsules bring relief from joint pain and inflammation. Flarin’s complex manufacturing process heats lipids and ibuprofen together to create a unique patented formulation. Flarin’s unique lipid and ibuprofen formulation, helps shield the stomach and gives you a powerful relief from flaring joint pain. By dissolving Flarin’s anti-inflammatory ingredient (ibuprofen) in lipids it helps to shield the stomach from damage. Also suitable for arthritis, neuralgia and migraines.
Flarin is for the relief of:
- Rheumatic
- Pain of non-serious arthritic conditions
- Muscular pain
- Back ache
- Neuralgia (A sharp pain along nerves)
- Migraine
- Headaches
- Dental pain
- Period pain
- Cold, flu and feverish symptoms
Is Flarin right for me?
Are you experiencing any of the statements below? Then you may be experiencing an acute joint pain flare-up and Flarin could be right for you.
- You experience joint pain has been troubling you for several days.
- There might be swelling, stiffness and heat surrounding the joint.
- The pain interferes with everyday activities and can be described as stabbing or sharp pain and gets worse when you move.
- You are experiencing reduced mobility.
- You may have tried support bandages, hot or cold packs, other painkillers or NSAIDs and not gained the relief you expected.
Reviews
There are no reviews yet.